On singular moduli for rank 2 Drinfeld modules
Compositio Mathematica, Volume 80 (1991) no. 3, pp. 235-256.
@article{CM_1991__80_3_235_0,
     author = {Dorman, David R.},
     title = {On singular moduli for rank $2$ {Drinfeld} modules},
     journal = {Compositio Mathematica},
     pages = {235--256},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     mrnumber = {1134255},
     zbl = {0744.11032},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__80_3_235_0/}
}
TY  - JOUR
AU  - Dorman, David R.
TI  - On singular moduli for rank $2$ Drinfeld modules
JO  - Compositio Mathematica
PY  - 1991
SP  - 235
EP  - 256
VL  - 80
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__80_3_235_0/
LA  - en
ID  - CM_1991__80_3_235_0
ER  - 
%0 Journal Article
%A Dorman, David R.
%T On singular moduli for rank $2$ Drinfeld modules
%J Compositio Mathematica
%D 1991
%P 235-256
%V 80
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1991__80_3_235_0/
%G en
%F CM_1991__80_3_235_0
Dorman, David R. On singular moduli for rank $2$ Drinfeld modules. Compositio Mathematica, Volume 80 (1991) no. 3, pp. 235-256. http://archive.numdam.org/item/CM_1991__80_3_235_0/

1 P. Deligne and D. Husemöller, Survey of Drinfeld Modules, Current Trends in Arithmetical Algebraic Geometry (ed. K. Ribet) Contemporary Mathematics 67 (1986) American Math. Soc., Providence, Rhode Island. | MR | Zbl

2 D.R. Dorman, Special values of the elliptic modular function and factorization formulae, J. reine und ang. Math. 383 (1988), 207-220. | MR | Zbl

3 V. Drinfeld, Elliptic Modules(Russian) Math. Sbornik 94 (1974) 594-627, English translation: Math. USSR-Sbornik 23 (1976) 561-592. | MR | Zbl

4 E.-U. Gekeler, Zur Arithmetic von Drinfeld-Moduln, Math. Ann. 262 (1983) 167-182. | MR | Zbl

5 B.H. Gross, On canonical and quasi-canonical liftings, Invent. Math. 84 (1986) 321-326. | MR | Zbl

6 B.H. Gross and D.B. Zagier, On singular moduli, J. reine und ang. Math. 355 (1985), 191-220. | MR | Zbl

7 David R. Hayes, Explicit class field theory in global function fields, in (ed. G. Rota) Studies in Algebra and Number Theory, Advances in Mathematical Supplementary Studies 16 (1979) 173-217, Academic Press. | MR | Zbl

8 Toyofumi Takahashi, Good reduction of elliptic modules, J. Math. Soc. Japan 34(2) (1982) 475-487. | MR | Zbl